# SDR BAQA200700030

- Difficulty date: September 10, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N2MF
- Make and model: Agusta A109
- Aircraft serial: 7277
- Aircraft time: 7,554 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blades
- Part number: 109010301115
- Part serial: M63
- Condition: Cracked
- Location: Main Rotor
- Part time: 663 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING MAINTENANCE, PILOT FELT AN USUALLY HIGH VIBRATION LEVEL DURING LANDING. A POST FLIGHT INSPTION REVEALED A CORDWISE CRACKS FROM THE TRAILING EDGE TO THE AFT SIDE OF THE SPAR ON THE TOP AND BOTTOM SKINS. THE BLADE WAS REPLACED WITH P/N 109-0103-01-115 S/N P127. THE TRACK AND BALANCE AND OPERATIONAL CHECK FLIGHT WAS PERFORMED WITH NO DEFECTS NOTED.
